I have been on flexeril at bedtime for facial, upper back and neck muscle tension. Recently my doc switched me from flexeril, my klonopin mix of 10 plus years to taking zanaflex klonopin and during the day gabapentin 300mg. I stay so tired with phenomenal symptoms, in to much pain to sleep, and I'm waking up every morning with headache. Is this normal? Why would they change my regimen when it's been working just fine for many years? If all muscle relaxants do pretty much the same thing their "dangerous interaction methodology " would've taken place years ago. I'm at a 10 in discomfort and get pushed around by doctors saying what I can and can't do based of new findings. I won't self medicate, I hate taking every pill I already do to stay alive with my disease but this discomfort is unbearably inhumane. Any advice, guidance or experience please let me know.
Insane100; What I would do is call your doctor and say ok we tried the change that you wanted and I feel worse than I have felt in 10 years can we go back to the old medications that you could at least get by on. Don't mess around and don't let them push you if you have to you see another doctor and get a second opinion. Let the doctor know that right now you are in so much pain you have not been able to sleep much since he or she changed the Flexeril to Zanaflex but you are tired all the time now. There is no reason to suffer more than you did before this doctor changed it. and I do not see and drug interaction between these medications. CALL THIS DOCTOR TODAY. please let me know how your doing people do care. but tell the doctor if you're feeling better soon that this is the way you want things left unless the pain gets worse. good luck don't let them push you around. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 48 answers
Posted 7 Aug 2012 • 6 answers
Posted 9 Nov 2013 • 2 answers
Posted 25 Mar 2014 • 4 answers
Posted 8 Sep 2016 • 2 answers